Revista mexicana de física
versão impressa ISSN 0035-001X
PARRA, Y; PATINO, A; PERCOCO, U e TSAMPARLIS, M. On the existence of conformal Killing vectors for ST-homogeneous Godel type space-times. Rev. mex. fis. [online]. 2006, vol.52, suppl.3, pp. 102-104. ISSN 0035-001X.
Tsamparlis et al.  have developed a systematic method for computing of the conformal algebra of 1+3 space-times. The proper CKV's are found in terms of gradient CKVs of the 3-space. In this paper we apply Tsamparlis' results to the study CKVs of the Godel ST-Homogeneous type spacetimes. We find that the only space-time admitting proper CKV's is the ST-Homogeneous Gödel type with m2 = 4Ω2 (RT).
Palavras-chave : General relativity; conformal symmetries.